A 26-year-old female asked:
Disclaimer

i have been taking fit affinity for 3 days. 2 pills when i wake up each day only. i just started having stomach pain today and am going to stop taking?

1 doctor answer
Dr. Mohammad Ashori
15 years experience Family Medicine
Stop taking it: If you are having belly pains from this supplement then it would be advisable to stop taking it. Supplements generally are not FDA regulated and therefore we're not sure what the ingredients are.
Answered on Dec 6, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Stop it: Unlikely that you have any need for a megadose vitamin. Arguably, may not need to take any supplement at all. High doses of vitamins and minerals can ... Read More
A 41-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Yes, but: If delay was >2 days, and are not having worsening symptoms from what got you put on the Medrol (methylprednisolone) pack, then probably do not nee ... Read More
1
1 thank
A male asked:
Dr. Peter Kurzweil
49 years experience Internal Medicine
Perhaps gas, but...: pain in the gut is caused by stretching of the intestinal wall. Most cases of abdominal tenderness is gas, indigestion, stress/anxiety, or something t ... Read More
A 20-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Vomiting: it is important to keep hydrated ,dehydration worsens vomiting and makes you weaker. If you can't keep any liquids down even water( not just a sip b ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month